Share Facebook


07-09-2013, 08:14 PM   #1
RedWhiteNews
 
Join Date: Jul 2013
Nausea and Imuran

Hi,
I've been having really bad nausea for about a week, especially an hour after I eat or drink anything (other than water). I spoke to a doctor last night and he thinks it could be my Imuran. I went up from 200 to 250mg a day a month ago and I have increased my Humira from once every two weeks to once a week. The doc told me to stop taking the Imuran and that if that was the problem, I should start feeling better in 24 hours. So I didn't take it last night or today, and I still feel just as sick. It's been like 18 hours so far. I'm wondering if anyone has had bad nausea from Imuran and if so, how long it took them to feel normal after stopping to take it. Also, did you get sick an hour after eating or drinking anything? That is the time frame for me which is much less than it takes for food to get to where my Crohn's problems are (terminal ileum). I'm seeing a doctor tomorrow afternoon but would love to hear other people's related experiences.
I feel like the nausea I'm having now feels different from the nausea caused by Crohn's flareup. It's hard to describe.
I went up from 200 to 250 on the Imuran as my body was barely absorbing it owing to my inflammation. I'm wondering if it is possible that the increased Humira lowered my inflammation, which meant I better absorbed Imuran at the same time as my dosage was increased.
07-11-2013, 05:22 AM   #2
upsetmom
Senior Member
 
upsetmom's Avatar
 
Join Date: May 2012
Location: New South Wales, Australia

My Support Groups:
I don't have any answers .....just wanted to know how your feeling now.
__________________
Daughter dx CD March2012...
(aged 14)

Currently on:
40mg Humira
125mg Imuran




Dx Premature Ovarian Failure 2014



07-11-2013, 05:33 AM   #3
Crohn's gal since 1989
Senior Member
 
Crohn's gal since 1989's Avatar
 
Join Date: Jun 2013
Location: Ajax (Toronto), Ontario

My Support Groups:
The only time I've experienced any nausea on Imuran, I had an obstruction. You can have obstructions whether you are flaring or not. My stricture is from scar tissue from damage done in previous flares.

I hope you feel better!
__________________
Bonnie

Diagnosed 1989
Asacol,Pentasa and Entocort (didn't work in 2005 and didn't work now)
Done with Prednisone 09/07/13
Azathioprine (Imuran)150mg no longer working
Developed allergic reaction to Humira injection!
Currently trying Remicade with Methotrexate
Still trying to get into remission!

Ileocecol resection surgery
September 14th, 2013.
55cm small bowel removed!
07-11-2013, 07:33 AM   #4
rollinstone
Senior Member
 
rollinstone's Avatar
be careful, if you don't feel better soon call the doc or ER if you need to vomit. In rare cases too high a dose of Imuran can give people pancreatitis, so just be wary, you are your bodies best judge, if you feel really off, Call the ER. but go to the doctor asap anyway, maybe push forward your blood tests so they can check everything. hope u feel bettersoon.
07-11-2013, 03:11 PM   #5
RedWhiteNews
 
Join Date: Jul 2013
Thanks everyone. i have been off imuran since monday and feel a bit better. i did lots of tests today so i should know more by fri or mon.
Reply

Thread Tools


All times are GMT -5. The time now is 06:48 PM.
Copyright 2006-2017 Crohnsforum.com